Author Topic: Please Help!  (Read 911 times)

[Buddie]

Re: Please Help!
« Reply #20 on: February 01, 2023, 10:32:12 pm »
I can see youíre struggling with what to do about the Clonazepam, I donít advise a cold turkey but I think making a decision will help you.  Indecision is really hard on us, it creates pressure and stress which will make symptoms worse.

Last night I took my .25mg dose and got increased anxiety and so I took another .25mg and today all day since Iíve woken up I feel very anxious and agitated in my body and I canít stop crying and worrying and I donít know what to do because Iím so scared. I donít want to cold Turkey it Iím so scared to cold Turkey it but I canít take it again because Iím scared to take it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help!
« Reply #21 on: February 01, 2023, 10:35:44 pm »
Hi [...],
I don't have any particular advice to add but just wanted to say "Hi" and that I'm really pulling for you to feel better soon!  I know how intense the postpartum depression and anxiety can be and now the stress of worrying about how much you can trust Doctors on how to handle it without causing things to get worse.  I'm stressing on the other side of things with figuring out my menopause situation!   Hang in there and hugs!

Thank you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help!
« Reply #22 on: February 02, 2023, 12:27:34 am »
Criele,   As far as worry and crying, fear....  I have that frequently.   What I've learned from the people here  (and sometimes I am better at it than others) is to practice breathing, distraction, and to let the thoughts just pass by.  I try to just tell myself "Ok, that is fear, it can't hurt me" and distract.  The more I try to problem solve what I'm experiencing the worse it is.  If you are able a little walking may help you.  Check out Jennifer Swan PHD on youtube.  She's going through this too and has some good insight on this.   I hope you feel some calm soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help!
« Reply #23 on: February 02, 2023, 03:25:35 am »
I found out that it wasnít the clonazepam that was causing the anxiety and bad reaction. I am in antidepressant discontinuation syndrome because I went from 20mg of escitalopram to 37.5mg of Zoloft which is a huge reduction. I did some research and found out that 10mg of escitalopram is the same as 50mg of Zoloff. Thankfully God answered my prayers today and I found out and have been able to feel better with the clonazepam. Will talk to my doctor about this tomorrow. I am set back once again but I have hope that it will all work out.
« Last Edit: February 02, 2023, 03:52:27 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help!
« Reply #24 on: February 02, 2023, 03:54:49 am »
Criele,   As far as worry and crying, fear....  I have that frequently.   What I've learned from the people here  (and sometimes I am better at it than others) is to practice breathing, distraction, and to let the thoughts just pass by.  I try to just tell myself "Ok, that is fear, it can't hurt me" and distract.  The more I try to problem solve what I'm experiencing the worse it is.  If you are able a little walking may help you.  Check out Jennifer Swan PHD on youtube.  She's going through this too and has some good insight on this.   I hope you feel some calm soon.

Thanks for this. I took your advice and distracted myself and it gave me time to get out of my anxiety and realize that it could be my antidepressant that I just switched and I researched and found out thatís what it is.

I also found a company out of state that is benzo wise and will help me taper. I just need to visit them one time in person and then they can work with me over Telehealth.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help!
« Reply #25 on: February 02, 2023, 03:02:48 pm »
I found out that it wasnít the clonazepam that was causing the anxiety and bad reaction. I am in antidepressant discontinuation syndrome because I went from 20mg of escitalopram to 37.5mg of Zoloft which is a huge reduction. I did some research and found out that 10mg of escitalopram is the same as 50mg of Zoloff. Thankfully God answered my prayers today and I found out and have been able to feel better with the clonazepam. Will talk to my doctor about this tomorrow. I am set back once again but I have hope that it will all work out.

Iím glad you found the source of your distress, that must be such a relief, we just want to know why we feel like we do, it creates so much fear when we donít.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help!
« Reply #26 on: February 03, 2023, 03:53:04 am »
Yes it was extremely scary. Thank you. I found out and now I feel better knowing that I can get it under control and once I stabilize on the antidepressant then Iíll start to taper the clonazepam again. Thank you for your help. I think when I start my taper Iíll start at the dose that I think has the most tolerable symptoms. Thanks a lot. Iím so glad that we have this forum to come to.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.